# SDR SWAA2022031040629

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION LOCATION #4 LOWER I/B INNER FACE SHOWS EVIDENCE OF CORROSION. DOT 82-060. / AT RIGHT MLG FWD TRUNNION FITTING LOCATION #4 LOWER I/B INNER FACE; SPOT FACE INNER SURFACE TO A DEPTH OF 0.041' AND A DIAMETER OF 2.750' NO SIGNS OF CORROSION REMAINING PER B737-700 SRM 57-20-90-2R-2 INSTALLED SERVICALBE BUSHINGSAT #4 LOWER I/B INNER FACE PER B737-700 SOPM 20-50-03.
